# SDR FDEA201608182927

- Difficulty date: August 18, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 55,387 hours, 25,441 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL 340, RECEIVED A HYD BLUE SYS LOW PRESSURE ECAM.  HYD PAGE OF ECAM SHOWED 2950 PSI IN THE BLUE  SYSTEM, NO OTHER INDICATIONS ON OVERHEAD PANEL AND SYSTEM QUANTITY WAS NORMAL.   NO OTHER INDICATION  ON HYD BLUE SYSTEM, PRESSURE REMAINED CONSTANT  THROUGH OUT FLIGHT AND QUANTITY NEVER WENT LOW.
